Advanced

Multivalued harmonic morphisms

Gudmundsson, Sigmundur LU and Wood, John C (1993) In Mathematica Scandinavica 73. p.127-155
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Mathematica Scandinavica
volume
73
pages
127 - 155
publisher
Matematisk Institut
ISSN
0025-5521
language
English
LU publication?
yes
id
373026d8-dacc-4a53-8e60-1801b84281eb (old id 1474728)
alternative location
http://www.mscand.dk/article.php?id=987
date added to LUP
2009-09-18 11:19:04
date last changed
2017-03-13 14:13:03
@article{373026d8-dacc-4a53-8e60-1801b84281eb,
  author       = {Gudmundsson, Sigmundur and Wood, John C},
  issn         = {0025-5521},
  language     = {eng},
  pages        = {127--155},
  publisher    = {Matematisk Institut},
  series       = {Mathematica Scandinavica},
  title        = {Multivalued harmonic morphisms},
  volume       = {73},
  year         = {1993},
}